# SDR CALA2014032790699

- Difficulty date: March 25, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 46,246 hours, 18,794 cycles
- Engine: Iae V2522A5
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EGT OVER LIMIT DISPLAYED ON UPPER ECAM SCREEN DURING START.  PEAK & TIME OVER 635C NOTED IN LOG BOOK, ENG 2.  1 SEC OVER 635. APU 18 PSI MAX DURING START.  CREW REPORTED EGT WENT TO 635 FOR 1 SECOND, & THAT THEY HAD LOW APU PSI ONLY 24 PSI WITH PACS RUNNING.  CROSS BLEED START GOOD IAW JRH 2-40-52, OK TO CONTINUE.
